MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY QUICK CONNECT TUBING SET (5 PACK)

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY QUICK CONNECT TUBING SET (5 PACK)
Model Number C7300
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that prior to a liver resection procedure, the cusa clarity quick connect tubing set (c7300) irrigation tube was misaligned.Surgical time was extended more than 30 minutes.The device was changed to a new one and the procedure was successfully completed.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The cusa clarity quick connect tubing set (5 pack) (c7300) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Device history record (dhr) - lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.Failure analysis - documentation review of the reported lot did not reveal any anomalies associated to the manufacturing process of the product which could contribute and/or be related to the reported condition.No unit has been received for evaluation; however, a photo was provided, and the reported condition was confirmed.Root cause - the root cause for this complaint is related to an operator oversight when assembling/inspecting the cassette assembly.As per local procedure, once the cassette is assembled, the operator must verify that the cassette has been closed properly (no open borders, no pinched tubing, no cassette damages).Corrective action - an awareness training was provided to all cusa section personnel to inform about the complaint findings, show the photo of the reported condition and discuss procedural controls; also, stressed on the importance of product inspection to ensure that the product has no defects.No other action is deemed necessary at this moment since procedural controls are in place.Future incidents (if any) of this nature will be documented for recurrence and trending purposes.

Brand Name
CUSA CLARITY QUICK CONNECT TUBING SET (5 PACK)
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16211395
Report Number3006697299-2023-00003
Device Sequence Number5383251
Product Code LFL
UDI-Device Identifier10381780126287
UDI-Public10381780126287
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberC7300
Device Catalogue NumberC7300
Device Lot Number6297671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/04/2023
Date Device Manufactured04/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown